Generating subsets of distributive lattices.
Journal für die reine und angewandte Mathematik, 0283_0284 (1976), pp. 441-444
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__0283_0284_151746,
author = {Hans-Christian Reichel},
title = {Generating subsets of distributive lattices.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {441--444},
year = {1976},
volume = {0283_0284},
zbl = {0343.06014},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__0283_0284_151746/}
}
Hans-Christian Reichel. Generating subsets of distributive lattices.. Journal für die reine und angewandte Mathematik, 0283_0284 (1976), pp. 441-444. http://geodesic.mathdoc.fr/item/JRAM_1976__0283_0284_151746/